# SDR JJBA2012010800101

- Difficulty date: January 8, 2012
- Submitted: January 8, 2012
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 28,373 hours, 39,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 9208071
- Condition: Inoperative
- Location: Emergency Light
- Part time: 33,379 hours, 46,556 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, AIRCREW NOTICED THE EMERGENCY EXIT LIGHT ABOVE MAIN CABIN DOOR WAS INOPERATIVE.  GROUND MX CREW R & R THE PS1 EMERGENCY BATTERY PACK.  A OPS CHECK WAS PERFORMED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
